Sponsored by: Medichecks is the stress free, speedy way to get a comprehensive, accurate insight into your health. Our tests include Sports Hormone checks, testosterone, iron status, cholesterol and more.

Gyno While on Stanozolol - Help Needed

Author
Leonidas
New Member
  • Total Posts : 5
  • Reward points: 2300
  • Joined: 2005/06/24 03:48:02
  • Status: offline
2005/07/27 18:54:41 (permalink)

Gyno While on Stanozolol - Help Needed

HI I am on my 4 week of taking 20mg of Winstrol orally a day with no other roids, I was under the impression that with this dosage of winstrol I would not have to be worried about gyno. Yet I am suffering from itchy sore nipples. I was not really excpeting this and I am worried as I have no nolvadex. What sould I do as gyno would mess up all my hard work.

Should I slowely wean my self off the winstrol even though I have 2 weeks left? or

See my doctor to try and get some nolvadex asap?

Any advice would be greatly appreciated as I am am concerned on what to do next.


Many thanks

#1

9 Replies Related Threads

    Valley Fitness
    beastrg
    Pro-Member
    • Total Posts : 3690
    • Reward points: 5415
    • Joined: 2005/03/03 18:42:55
    • Status: offline
    RE: Gyno While on Stanozolol - Help Needed 2005/07/27 18:59:50 (permalink)
    mate @ 20mg ed i do not know how u are getting gyno!! also winstrol does not aromatise/or only very very slightly so the chances of gyno are very low!!! but the safest option would be to get some nolva cause that is the only way to halt it if it is gyno....but u may just be paranoid??
    #2
    Leonidas
    New Member
    • Total Posts : 5
    • Reward points: 2300
    • Joined: 2005/06/24 03:48:02
    • Status: offline
    RE: Gyno While on Stanozolol - Help Needed 2005/07/27 19:05:58 (permalink)
    I hope I am just being paranoid :), as i have read stuff that winstrol is the least likey to give you gyno hence me not getting any Nolvadex. Yet should I be concerned if my nips are still sore in a couple of days? if so should I ask my doctor for Nolvadex or will he freak out ?

    many thanks for the quick reply
    #3
    beastrg
    Pro-Member
    • Total Posts : 3690
    • Reward points: 5415
    • Joined: 2005/03/03 18:42:55
    • Status: offline
    RE: Gyno While on Stanozolol - Help Needed 2005/07/27 19:20:20 (permalink)
    mate just watch them carefully!! it could just be from ur shirt rubbing or something like that which has iritated them or if u have been feeling them a lot?? otherwise get hold of some nolva...ur source should have...betta not try doc...might feak out
    #4
    KiLLuMiNaTi
    Olympian Member
    • Total Posts : 569
    • Reward points: 2562
    • Joined: 2005/02/13 03:40:17
    • Location: Sydney
    • Status: offline
    RE: Gyno While on Stanozolol - Help Needed 2005/07/27 19:22:12 (permalink)
    man go to your doctor straight away he wont freek out bro hes seen it all..here in australia if i go to the doctor and say inject me with roids and i have the roids he will do it..go see a doctor
    #5
    KiLLuMiNaTi
    Olympian Member
    • Total Posts : 569
    • Reward points: 2562
    • Joined: 2005/02/13 03:40:17
    • Location: Sydney
    • Status: offline
    RE: Gyno While on Stanozolol - Help Needed 2005/07/27 19:26:12 (permalink)
    they are used to this type of stuff they shouldnt freek
    #6
    beastrg
    Pro-Member
    • Total Posts : 3690
    • Reward points: 5415
    • Joined: 2005/03/03 18:42:55
    • Status: offline
    RE: Gyno While on Stanozolol - Help Needed 2005/07/27 19:26:57 (permalink)
    mate if u are in the uk and ask the doc for nolva he aint gonna precribe it to u and if he does it will go down on ur medical records that u have used roids
    #7
    rugbymon
    New Member
    • Total Posts : 45
    • Reward points: 7793
    • Joined: 2004/10/04 22:40:07
    • Status: offline
    RE: Gyno While on Stanozolol - Help Needed 2005/07/30 13:23:18 (permalink)
    just wondering mate what kind of gains have you experienced while only being on 20mg a day and nothing else.
    #8
    KiLLuMiNaTi
    Olympian Member
    • Total Posts : 569
    • Reward points: 2562
    • Joined: 2005/02/13 03:40:17
    • Location: Sydney
    • Status: offline
    RE: Gyno While on Stanozolol - Help Needed 2005/07/31 03:29:08 (permalink)
    yeah id like to know what gains you have made aswell..
    #9
    bigsoupman
    New Member
    • Total Posts : 60
    • Reward points: 6558
    • Joined: 2005/06/21 21:09:37
    • Status: offline
    RE: Gyno While on Stanozolol - Help Needed 2005/07/31 23:47:53 (permalink)
    Id say you're being paranoid, im on 50mg a day and a shot of Primo eod and im not feeling anything but sweaty! ( and strong )
    #10
    Jump to:
    ©2017 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited. (posting guidelines | privacy | advertise | contact us | supported by)
    © 2017 APG vNext Commercial Version 5.5